# SDR SIMA200715801

- Difficulty date: June 3, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N719AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- Aircraft time: 16,005 hours, 14,338 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL ODOR ON FLIGHT DECK AT A=CRUISE ALTITUDE.  PERFORMED EMB FIM TASK 21-20-00-810-801, STEP 51 AND RR FIM TASK 72-00-00-810-814 WITH NO DEFECTS NOTED.  PERFORMED FUNCTIONAL CHECK FLIGHT WITH NO DEFECTS.  RETURNED AIRCRAFT TO SERVICE.
